# SDR ASAA2015092213174

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 13,313 hours, 3,927 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2685
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 13,313 hours, 3,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, NOTICED CIRCUIT BREAKER D-8 TRIPPED ON BREAKER PANEL P6-2.  ACFT GROUNDED.  REPLACED RELAY R575 IAW WDM 73-22-11, NO HELP, C/B D-8 WILL NOT RESET.  LEAK CHECKED PANEL IAW AMM 05-51-91, NO LEAKS NOTED.   REPLACED NR 2 ENG ELECTRONIC ENGINE CONTROL IAW AMM 73-21-60.  PERFORMED TESTS LISTED IN THE POWERPLANT TEST REF TABLE AMM 71-00-00-800-811-F00, OPS CHECK GOOD NO FAULTS NOTED, C/B REMAINS CLOSED.
